A new characterisation of the Eremenko-Lyubich class

Sixsmith, D. J. (2014). A new characterisation of the Eremenko-Lyubich class. Journal d'Analyse Mathematique, 123(1) pp. 95–105.

DOI: https://doi.org/10.1007/s11854-014-0014-9

Abstract

The Eremenko-Lyubich class of transcendental entire functions with a bounded set of singular values has been much studied. We give a new characterisation of this class of functions. We also give a new result regarding direct singularities which are not logarithmic.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations